Startseite UB

Stochastic response restrictions

Haupt, Harry and Oberhofer, Walter (2005) Stochastic response restrictions. Journal of Multivariate Analysis 95 (1), pp. 66-75.

[img]PDF
Download (186kB) - Repository staff only

at publisher (via DOI)


Abstract

This paper considers the implementation of prior stochastic information on unknown outcomes of the response variables into estimation and forecasting of systems of linear regression equations in the context of time series, cross sections, pooled and longitudinal data models. The established approach proves particularly useful when only aggregated information on the response variables is ...

plus


Export bibliographical data

Item Type:Article
Date:July 2005
Institutions:Business, Economics and Information Systems > Institut für Volkswirtschaftslehre und Ökonometrie > Lehrstuhl für Ökonometrie (Prof. Dr. Rolf Tschernig)
Identification Number:
ValueType
doi:10.1016/j.jmva.2004.08.006DOI
Classification:
NotationType
62H12MSC
62J05MSC
Keywords:Stochastic response restrictions; BLU; Gauss–Markov theory
Subjects:300 Social sciences > 330 Economics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Petra Gürster
Deposited On:12 Dec 2008 11:17
Last Modified:13 Mar 2014 10:34
Item ID:5146
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact